If you've ever used Adderall, then you probably know what it's like to feel like a superhero while doing chores around your apartment. And if you're anything like me, then you may have also experienced some blurry vision or other unfortunate side effects. Today, we'll be discussing whether or not Adderall is the culprit behind those blurry eyes and more.
The Lowdown on Adderall
Before diving into the question at hand, let's quickly cover what exactly Adderall is all about. Adderall is a medication that's primarily prescribed to treat attention deficit hyperactivity disorder (ADHD) as well as narcolepsy - which I always thought was just that one dude who constantly falls asleep in Parks & Recreation.
The drug contains two main ingredients: amphetamine and dextroamphetamine. It works by increasing levels of norepinephrine and dopamine in the brain - important neurotransmitters that help regulate focus, motivation, mood control etc., making users feel more alert/awake during waking hours.
So...Can it cause Vision Problems?
As with any medication out there, taking too much or using it improperly can lead to unwanted symptoms/side-effects- including potential eye-related issues.
So does this mean taking Addy can cause blurry vision? The answer isn't quite clear-cut :
It can affect Vision
In certain circumstances especially when mismanaged; /overused; taken without prescription; /abused recreationally/ , studies show that Adderal use may exacerbate existing eye conditions such glaucoma leading to blurred pupil sizes & increased pressure inside their...
...But it May Also Improve Vision?
However contradicting its purported propensity for causing blurriness/hinderances ; recent research suggests subjectively/improvement described by patients via visual field scores/operative events from eye surgeries.
The Blurry-Eyed Verdict
The jury is still out regarding Adderall's impact on vision. Some studies suggest that using the drug improperly can exacerbate existing eye conditions or create side effects like blurred vision or pressure changes in more severe cases.As well as improve clarity of sight, allegedly.
Just because you're taking Adderall and experiencing blurry eyes doesn't necessarily mean it's a direct result of the medication; there could be other potential factors at play too such as insufficient hydration, poor lighting when studying/missing your critical glasses— I know I do that more often than not!
A Few Tips for Better Vision While Using Adderall
Regardless of whether or not - Adderal directly causes vision problems or worsened one’s prior to intake- Here are some general recommendations to keep those peepers healthy whilst staying productive:
One possible cause pertaining blurry vision might just be dehydration/malnutrition /poor dietary habits. Ensure adequate amounts water & add vitamins (such as retinol Vitamin C) , minerals/electrolytes essential for proper eyesight and General Well-being.
If you’re engrossed in completing assignments/tasks while 'buzzing' under amphetamines influence plus being Glued next to devices emitting light continuously: consider stepping away from stimulating patterns frequently by exercising ! Or coffee-drink if need be - whichever floats your boat! This has been proven to Relieve strain/eye fatigue likely brought about by overuse ; tremendously rejuvenating having a lower biological cost than "simply gritting yer teeth n’ pushing through"
Wear Your Glasses
This may seem obvious but sadly many folks forget this simplest one – especially those who are moderately farsighted/have astigmatism unaware they even needed them . Always wear protective eyewear with correct prescriptions which will improve overall vision quality and in some cases mitigate any likelihood developing visual stress.
Ultimately, whether Adderall causes vision problems or improves clearly sighted individual's optics remains debatable/uncertain . So let your optometrist be the judge - during early prescriptions & Follow-ups whilst proactively taking matters such as breaks/vitamins/sleep schedule for holistic wellness— just remember to stay hydrated, take frequent breaks from stimulating tech patterns when possible ,and wear those glasses if needed!